# SDR UIEA2019092505577

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,513 hours, 19,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG WXR SYS. PERFORMED FIM 34-43 TASK 801, MESSAGE CLEARED. WXR SYSTEM OPS CHECKS NORMAL PER AMM 34-43-00/501.
